Minimal conic quadratic reformulations and an optimization model

Kian, R. ORCID: 0000-0001-8786-6349, Berk, E. and Gürler, Ü., 2019. Minimal conic quadratic reformulations and an optimization model. Operations Research Letters, 47 (6), pp. 489-493. ISSN 0167-6377

[img]
Preview
Text
14861_Kian.pdf - Published version

Download (348kB) | Preview

Abstract

In this paper, we consider a particular form of inequalities which involves product of multiple variables with rational exponents. These inequalities can equivalently be represented by a number of conic quadratic forms called cone constraints. We propose an integer programming model and a heuristic algorithm to obtain the minimum number of cone constraints which equivalently represent the original inequality. The performance of the proposed algorithm and the computational effect of reformulations are numerically illustrated.

Item Type: Journal article
Publication Title: Operations Research Letters
Creators: Kian, R., Berk, E. and Gürler, Ü.
Publisher: Elsevier
Date: November 2019
Volume: 47
Number: 6
ISSN: 0167-6377
Identifiers:
NumberType
10.1016/j.orl.2019.09.004DOI
S0167637718301925Publisher Item Identifier
Rights: © 2019 Elsevier B.V. All rights reserved.
Divisions: Schools > Nottingham Business School
Depositing User: Linda Sullivan
Date Added: 18 Sep 2019 13:45
Last Modified: 18 Sep 2019 13:59
URI: http://irep.ntu.ac.uk/id/eprint/37693

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year